3 Jun 2011
You could have a condition called pmdd. I was diagnosed with it when i was 15, it's a condition to where you have severe pms. My symptoms start as early as 2 or 3 weeks before my period, they put me on birth control and zoloft. That did help with the moodiness, but my body cant tolerate the birth control pills, or the shot.They both caused to me bleed for 1 1/2 sometimes two months at a time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I've taken a pregnancy test. It was negative. How much longer do I have to wait until I get my period?
1 answer • 5 Mar 2013
Junel Fe 1/20 - I've been taking Junel Fe for about a year now and two months ago I went on vacation
... and my doctor said it was alright to skip a period (don't take the sugar pills) and start a new pack the following day. Well last month I ...
2 answers • 1 Apr 2013
I have been taking Junel for a little over a year now. It has beem great and I have not had any side effects. Even on the pill I still use a condom. ...
1 answer • 18 Jun 2014
Second month of taking Junel developed signs of lupus--fatique, mouth sores, severe joint pains, etc. Is it possible the Junel caused it??
1 answer • 16 Jul 2014
I am on day three of my birth control and I was laying down mid day and just felt extremely nauseous. I went into the bathroom and almost passed out. ...
0 answers • 17 Dec 2014